Kinda nasty bruise/hardness after injection...

Buy Lab Tests Online

donkeyfarlo

New Member
So I had my morning subq love handle injection 4 days ago and it didn't go very smoothly. Syringe was sticky and may have pressed too fast, and was more painful than normal. Decent bleed afterward but I just applied pressure and did not even need to bandage it to get it to stop.

Well, as of today now the injection spot looks pretty bad and feels tough+lumpy underneath. I've only been on TRT for 8 weeks but I've never had a reaction like this, so while I'm assuming it's probably nothing I thought I would ask people's opinion here (see photo, sorry about the blur).

Is this anything to be concerned about?
 

Attachments

  • IMG_20221125_171835_648.jpg
    IMG_20221125_171835_648.jpg
    478.4 KB · Views: 4
Defy Medical TRT clinic doctor

bruin

Member
how has this site resolved itself as of today?
you obviously hit a vein, it bled, which is apparent, and it will slowly go away.
it happens
 

donkeyfarlo

New Member
Hey, appreciate the response. It is slowly but surely improving. I did share it with my doc as well, he just wasnt around until Monday so I figured I'd check in here.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me
how to save your marriage

Online statistics

Members online
1
Guests online
5
Total visitors
6

Latest posts

Top